# SDR USAA001149

- Difficulty date: August 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 2 INCHES, BS 663, BL 0.  INSTALLED STIFFENER FILLER AND DOUBLER PER EA 67727.  (M)
